H-shellings and h-complexes

Paul H. Edelman, Victor S Reiner

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We introduce and study a new class of shellings of simplicial complexes that we call h-shellings. These shellings allow the construction of a subcomplex of the original one with particularly nice enumerative and topological properties. Several infinite classes of such complexes are discussed. Included in these classes are Coxeter complexes, Tits buildings, and order complexes of many shellable posets.

Original languageEnglish (US)
Pages (from-to)36-64
Number of pages29
JournalAdvances in Mathematics
Issue number1
StatePublished - Jun 1994


Dive into the research topics of 'H-shellings and h-complexes'. Together they form a unique fingerprint.

Cite this